# SDR AALA202103229008

- Difficulty date: March 21, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 32,340 hours, 13,116 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 08913
- Part serial: H7505
- Condition: Delaminated
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 WINDOW HAS DELAMINATION DAMAGE IN UPPER LH CORNER. PLEMENTAL REPORT: REPLACED R1 WINDOW WITH SERVICEABLE UNIT IAW B737 AMM 56-11-11 AND WORKCARD 08L21056004, LEAK AND OPS CHECK GOOD.
